# SDR MASA20210723299

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690334129
- Condition: Corroded
- Location: Bs 581-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE AT FS 581.0 TO FS 865 ON LBL 9 AND RBL 9 REPAIRED IAW STS EA 79-2021-179
